# SDR ASAA2024060450105

- Difficulty date: June 4, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 49,444 hours, 14,366 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL THE LEFT HAND HORIZONTAL STAB LEADING EDGE FOUND THREE STIFFENERS AT LE STA 95.96 CRACKED. GROUNDED - YES. REPAIRED DAMAGE TO RIB AIW B737-800 SRM 55-10-09-2R-4.
